# SDR EIA2007053

- Difficulty date: March 9, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 107,520 hours, 26,104 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL WEB CRACKED BETWEEN STA 265-280 LT SIDE AT WL 160.  REMOVED DAMAGE, NDT'D AREA, FABRICATED AND INSTALLED REPAIR PER B747 SRM 53-10-04 FIGURE 116 PAGES 708-711.
